International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 141-146
About the existence and uniqueness theorem for hyperbolic equation
Department of Mathematics, Faculty of Science, Benha University, Benha, Egypt
Received 29 August 1989; Revised 17 April 1992
Copyright © 1995 M. E. Khalifa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we prove the existence and uniqueness theorem for almost everywhere
solution of the hyperbolic equation using the method of successive approximations .